Uniformly convex and smooth Banach spaces and Lp-boundedness properties of Littlewood-Paley and area functions associated with semigroups

  1. Betancor, J.J. 1
  2. Fariña, J.C. 1
  3. Galli, V. 2
  4. Molina, S.M. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 Universidad Nacional de Mar del Plata
    info

    Universidad Nacional de Mar del Plata

    Mar del Plata, Argentina

    GRID grid.412221.6

Journal:
Journal of Mathematical Analysis and Applications

ISSN: 1096-0813

Year of publication: 2020

Volume: 482

Issue: 1

Type: Article

Export: RIS
DOI: 10.1016/j.jmaa.2019.123534 SCOPUS: 2-s2.0-85072831151 GOOGLE SCHOLAR
Data source: Scopus